# SDR SWIA2021081060290

- Difficulty date: May 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H #3 FLAP MECHANISM FWD LUG FITTING HAS CORRODED HARDWARE     (C-CHECK RO 8/9/2021)    REPLACED MOUNTING HDWR ON L/H # 3 FLAP MECHANISM FWD LUG FITTING PER REF CRJ700 AMM TASK 57-54-02-400-810 CONFIG A01 LEAK CHECK GOOD
